Facebook Pixel
EmpowHER Guest

i had my period a week ago, i took the moring after pill the next day, a week later i am

By Anonymous April 13, 2010 - 6:08pm
Rate This

bleeding during sex, it lasted about two days? what does this mean. I am really tired and fatigue, with hot and cold spells.

Add a Comment1 Comments

HERWriter Guide

Hi Anon - Having your "period" right after taking plan B may actually be the same period you just had. Sometimes a period can seem like it's over and then return a day or two later. It may also be a side effect of your Plan B pill. Plan B does not cause your period to come early, but it may cause some spotting. It has the same hormones as birth control pills. Also, your period may be irregular this cycle, so it may come earlier or later...this is normal.

If you continue to feel ill with hot and cold spells it is likely related to some other medical condition and you may want to see your physician to determine the cause.
Hope that helps! Pat

April 14, 2010 - 6:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.